MathSciNet Relay Station
MathSciNet bibliographic data
MR1765981 11D45 (11B68 11D41)
Brindza, B.; Pintér, Á. On the number of solutions of the equation $1^k+2^k+\cdots+(x-1)^k=y^z$. Dedicated to Professor Kálmán Győry on the occasion of his 60th birthday. Publ. Math. Debrecen 56 (2000), no. 3-4, 271–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement